MathSciNet Relay Station
MathSciNet bibliographic data
MR1334179 60E15 (60F99)
Shao, Qi Man Maximal inequalities for partial sums of $\rho$-mixing sequences. Ann. Probab. 23 (1995), no. 2, 948–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement